# SDR SWIA20230131

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N505SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000886
- Aircraft time: 3,475 hours, 1,966 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Part number: 9037B000104
- Condition: Warning Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LG GEAR DISAGREE WARNING MESSAGE ON FINAL.  GEAR WAS NOT GOING DOWN.  RAN QRH PROCEDURE, ELECTRIC OVERRIDE SUCCESSFULLY LOWERED GEAR. (FILED CLOSED)INTERROGATED CMC, LANDING GEAR CONTROL LEVER FLAGGED. REPLACED LANDING GEAR CONTROL LEVER IN REF TO AMM 32-33-01, MESSAGE CLEARED. REF EAML 1076077 FOR OPERATIONAL CHECK OF LANDING GEAR CONTROL LEVER.
